Title
Non-linear integral equations to construct bivariate densities with given marginals and dependence function Non-linear integral equations to construct bivariate densities with given marginals and dependence function
Author
Faculty/Department
Faculty of Sciences. Mathematics and Computer Science
Publication type
article
Publication
Taiwan ,
Source (journal)
Statistica Sinica. - Taiwan
Volume/pages
7(1997) , p. 713-738
ISSN
1017-0405
Carrier
E
Target language
English (eng)
Affiliation
University of Antwerp
Handle